# SDR ASAA2023071244000

- Difficulty date: July 12, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N291BT
- Make and model: Boeing 737-9
- Aircraft serial: 44088
- Aircraft time: 7,613 hours, 2,175 cycles
- System (JASC): 7410 · Ignition Power Supply
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

TWO ATTEMPTED ENGINE STARTS ON NO. 2 ENGINE WITH NO LIGHT OFF, RIGHT IGNITOR. GROUNDED - YES. FOUND #2 ENGINE IGNITION C/B OPEN, CLOSED C/B AS REQUIRED. PERFORMED #2 ENGINE IGNITION TEST PER AMM 71-00-00, OPS CHECK GOOD.
